# SDR ASAA0180252

- Difficulty date: August 24, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0105606
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FIRST FIVE EMERGENCY FLOOR TRACK LIGHTS WERE DETERMINED TO BE INOPERATIVE.  REPLACED DEFECTIVE LIGHT MODULE SOCKET.  LIGHTS THEN OPERATED PROPERLY.  (M)
